# SDR SWAA2013050715763

- Difficulty date: April 16, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 34,266 hours, 22,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 5914121
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER LINER SUPPORT CRACKED.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
